An Arithmetic Characterization of the Rational Homotopy Groups of Certain Spaces.
Inventiones mathematicae, Tome 53 (1979), pp. 117-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Rational Cohomology, Sullivan Theory of Minimal Models, Noetherian Ring, Poincare Polynomial, Krull Dimension, Zariski Topology, Lie Group, Spectral Sequen
@article{IM_1979__53_142658,
author = {John B. Friedlander and S. Halperin},
title = {An {Arithmetic} {Characterization} of the {Rational} {Homotopy} {Groups} of {Certain} {Spaces.}},
journal = {Inventiones mathematicae},
pages = {117--134},
year = {1979},
volume = {53},
zbl = {0396.55010},
url = {http://geodesic.mathdoc.fr/item/IM_1979__53_142658/}
}
John B. Friedlander; S. Halperin. An Arithmetic Characterization of the Rational Homotopy Groups of Certain Spaces.. Inventiones mathematicae, Tome 53 (1979), pp. 117-134. http://geodesic.mathdoc.fr/item/IM_1979__53_142658/